# SDR TRAX200701204

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 15,142 hours, 11,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS CRACKED ON THE INNER AFT SUPPORT ANGLE 35.3 INCHES FROM LWR EDGE OF DOOR.  CRACK IS APPROX 1.5 INCH LONG.  REWORK DONE AS REFERENCED IN CRJ 200 SERIES SRM 51-21-11, 51-23-00, 51-42-13, & 51-42-22.
